# SDR USAAF96038

- Difficulty date: April 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N881US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11333
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: G, J
- Precautionary procedure: B

## Discrepancy

STL - FL 2129 - AT FL 350, CREW NOTICED THE THRUST WAS BEING REDUCED BY THE AUTOPILOT, THE CAPT'S AIRSPEED WAS DEGRADING DOWNWARD WHILE THE F/O'S WAS GOING TO REDLINE.  THE CAPT TOOK CONTROL OF THE A/C, FLYING MANUALLY, AND STARTED A DESCENT.  AT FL 300 THE A/C LOST ONE PACK AND THE CABIN STARTED TO CLIMB TO 10,000 FT.  THE CREW DECLARED AN EMERGENCY AND DESCENDED TO 10,000 FT.  DURING DESCENT, OTHER PACK FAILED.  MASKS DID NOT DEPLOY.  UPON REACHING 10,000 FT, CREW CANCELLED THE EMERGENCY AND THE FLT LANDED IN MCI W/O FURTHER INCIDENT.  MX REPLACED THE NR 1 AIR DATA COMPUTER, OPERATIONAL CHECK GOOD.  ALSO RESET THE NR 1 AND 2 CABIN PRESS CONTROLLERS, OPS CHECK GOOD.  PRESSURIZED A/C, OPS CHECK GOOD.  (M)
